# SDR 2024FA0000464

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: General aviation
- Engine: Cfmint LEAP1B21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Elbow
- Part number: 2526M92P01
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT IN WRS SHOP, A WRONG P/N AIR DUCT ELBOW WAS FOUND ON ESN 602857. THIS IS THE FIRST SHOP VISIT FOR THIS ENGINE.  REPLACE WITH CORRECT PART.
